# SDR DL738100662

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 33,719 hours, 14,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JUMP SEAT 2L EMERGENCY LIGHTING FLOOR LIGHTS INOP / DAMAGED.  REPAIRED SWITCH, OPS NORMAL.
